Advanced search
Start date
Betweenand

Maria Aparecida Soares Ruas

CV Lattes ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduation at Licenciatura Em Matemática from Universidade Estadual Paulista Júlio de Mesquita Filho (1970), master's at Mathematics from Universidade de São Paulo (1974) and doctorate at Mathematics from Universidade de São Paulo (1983). Has experience in Mathematics, focusing on Theory of the Singularities and Theory of the Catastrophes, acting on the following subjects: singularidades, invariantes, trivialidade topologica, equacoes binarias and equivalência bi-lipschitz. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated February 15, 2020
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (72)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications66
Citations105
Cit./Article1.6
Data from Web of Science

CHALLAPA, L. S.. Invariants of binary differential equations. JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, v. 15, n. 2, p. 157-176, . Web of Science Citations: 1.

FERNANDES‚ A. C. G.; RUAS‚ M. A. S.. Bilipschitz determinacy of quasihomogeneous germs. Glasgow Mathematical Journal, v. 46, n. 01, p. 77-82, . (97/10735-3)

BRASSELET, J. -P.; GRULHA, JR., N. G.; RUAS, M. A. S.. The Euler obstruction and the Chern obstruction. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v. 42, n. 6, p. 1035-1043, . Web of Science Citations: 2. (09/08774-0)

DIAS, FABIO SCALCO; MELLO, LUIS FERNANDO. HOPF BIFURCATIONS AND SMALL AMPLITUDE LIMIT CYCLES IN RUCKLIDGE SYSTEMS. Electronic Journal of Differential Equations, . Web of Science Citations: 6. (11/01946-0)

MARTINS, LUCIANA F.; NABARRO, ANA CLAUDIA. PROJECTIONS OF HYPERSURFACES IN R-4 WITH BOUNDARY TO PLANES. Glasgow Mathematical Journal, v. 56, n. 1, p. 149-167, . Web of Science Citations: 3. (08/54222-6)

OSET SINHA, RAUL; TARI, FARID. PROJECTIONS OF SPACE CURVES AND DUALITY. QUARTERLY JOURNAL OF MATHEMATICS, v. 64, n. 1, p. 281-302, . Web of Science Citations: 5. (10/01501-5)

MOCHIDA‚ DKH; ROMERO-FUSTER‚ MC; RUAS‚ MAS. Osculating hyperplanes and asymptotic directions of codimension two submanifolds of Euclidean spaces. Geometriae Dedicata, v. 77, n. 3, p. 305-315, . (97/10735-3)

BUZZI‚ CA; TEIXEIRA‚ MA; YANG‚ J.. Hopf-zero bifurcations of reversible vector fields. Nonlinearity, v. 14, p. 623, . (97/10735-3)

AHMED, IMRAN; SOARES RUAS, MARIA APARECIDA. INVARIANTS OF RELATIVE RIGHT AND CONTACT EQUIVALENCES. HOUSTON JOURNAL OF MATHEMATICS, v. 37, n. 3, p. 773-786, . Web of Science Citations: 1. (08/54222-6)

BONOTTO, EVERALDO M.; GRULHA, JR., NIVALDO G.. LYAPUNOV STABILITY OF CLOSED SETS IN IMPULSIVE SEMIDYNAMICAL SYSTEMS. Electronic Journal of Differential Equations, . Web of Science Citations: 0.

REMIZOV, A. O.; TARI, F.. Singularities of the geodesic flow on surfaces with pseudo-Riemannian metrics. Geometriae Dedicata, v. 185, n. 1, p. 131-153, . Web of Science Citations: 4. (14/04944-6, 14/00304-2)

OLIVEIRA, REGILENE; VALLS, CLAUDIA. Polynomial integrability of Hamiltonian systems with homogeneous potentials of degree -k. Physics Letters A, v. 380, n. 46, p. 3876-3880, . Web of Science Citations: 0. (14/00304-2)

ROMANOVSKI, VALERY G.; FERNANDES, WILKER; OLIVEIRA, REGILENE. Bi-center problem for some classes of Z(2)-equivariant systems. Journal of Computational and Applied Mathematics, v. 320, p. 61-75, . Web of Science Citations: 5. (14/00304-2)

OLIVEIRA, REGILENE; VALLS, CLAUDIA. Chaotic Behavior of a Generalized Sprott E Differential System. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 26, n. 5, . Web of Science Citations: 0. (14/00304-2)

DIAS, FABIO SCALCO; TARI, FARID. ON THE GEOMETRY OF THE CROSS-CAP IN MINKOWSKI 3-SPACE AND BINARY DIFFERENTIAL EQUATIONS. TOHOKU MATHEMATICAL JOURNAL, v. 68, n. 2, p. 293-328, . Web of Science Citations: 1. (11/21240-4, 14/00304-2, 11/01946-0)

KASEDOU, MASAKI; NABARRO, ANA CLAUDIA; SOARES RUAS, MARIA APARECIDA. SECOND ORDER GEOMETRY OF SPACELIKE SURFACES IN DE SITTER 5-SPACE. PUBLICACIONS MATEMATIQUES, v. 59, n. 2, p. 449-477, . Web of Science Citations: 0. (13/02794-4)

JANECZKO, S.; JELONEK, Z.; RUAS, M. A. S.. SYMMETRY DEFECT OF ALGEBRAIC VARIETIES. ASIAN JOURNAL OF MATHEMATICS, v. 18, n. 3, p. 525-544, . Web of Science Citations: 0. (08/54222-6)

BRASSELET, JEAN-PAUL; CHACHAPOYAS, NANCY; RUAS, MARIA A. S.. Generic sections of essentially isolated determinantal singularities. INTERNATIONAL JOURNAL OF MATHEMATICS, v. 28, n. 11, . Web of Science Citations: 3. (11/20082-6, 10/09736-1, 14/00304-2, 15/06697-9)

LLIBRE, JAUME; OLIVEIRA, REGILENE; VALLS, CLAUDIA. On the Darboux integrability of a three-dimensional forced-damped differential system. JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, v. 24, n. 4, p. 473-494, . Web of Science Citations: 1. (14/00304-2)

BARBOSA, G. F.; GRULHA, JR., N. G.; SAIA, M. J.. Minimal Whitney stratification and Euler obstruction of discriminants. Geometriae Dedicata, v. 186, n. 1, p. 173-180, . Web of Science Citations: 1. (14/00304-2, 13/11258-9, 15/16746-7)

ITIKAWA, JACKSON; LLIBRE, JAUME; MEREU, ANA CRISTINA; OLIVEIRA, REGILENE. LIMIT CYCLES IN UNIFORM ISOCHRONOUS CENTERS OF DISCONTINUOUS DIFFERENTIAL SYSTEMS WITH FOUR ZONES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 22, n. 9, p. 3259-3272, . Web of Science Citations: 1. (14/00304-2, 12/18780-0, 15/07612-7)

HASEGAWA, MASARU; TARI, FARID. On Umbilic Points on Newly Born Surfaces. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 48, n. 4, p. 679-696, . Web of Science Citations: 0. (16/02701-4, 14/00304-2, 13/02543-1)

NISHIMURA, T.; OSET SINHA, R.; RUAS, M. A. S.; WIK ATIQUE, R.. Liftable vector fields over corank one multigerms. MATHEMATISCHE ANNALEN, v. 366, n. 1-2, p. 573-611, . Web of Science Citations: 1. (14/00304-2, 13/02381-1)

KERNER, DMITRY; PEDERSEN, HELGE MOLLER; RUAS, MARIA A. S.. Lipschitz normal embeddings in the space of matrices. MATHEMATISCHE ZEITSCHRIFT, v. 290, n. 1-2, p. 485-507, . Web of Science Citations: 2. (15/08026-4, 14/00304-2)

TRIVEDI, SAURABH. Cohomology of flat currents on definable pseudomanifolds. Journal of Mathematical Analysis and Applications, v. 468, n. 2, p. 1098-1107, . Web of Science Citations: 0. (15/12667-5)

REEVE, GRAHAM MARK; TARI, FARID. MINKOWSKI SYMMETRY SETS OF PLANE CURVES. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 60, n. 2, p. 461-480, . Web of Science Citations: 0. (14/00304-2, 12/05326-9)

RUAS, M. A. S.; SILVA, O. N.. Whitney equisingularity of families of surfaces in C-3. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v. 166, n. 2, p. 353-369, . Web of Science Citations: 0. (14/00304-2)

ICHIKI, S.; NISHIMURA, T.; SINHA, R. OSET; RUAS, M. A. S.. Generalized distance-squared mappings of the plane into the plane. ADVANCES IN GEOMETRY, v. 16, n. 2, p. 189-198, . Web of Science Citations: 7. (13/02381-1)

OLIVEIRA, REGILENE; VALLS, CLAUDIA. Global dynamical aspects of a generalized Chen-Wang differential system. NONLINEAR DYNAMICS, v. 84, n. 3, p. 1497-1516, . Web of Science Citations: 0. (14/00304-2)

EYRAL, CHRISTOPHE; RUAS, MARIA APARECIDA SOARES. TOPOLOGICAL TRIVIALITY OF LINEAR DEFORMATIONS WITH CONSTANT LE NUMBERS. KODAI MATHEMATICAL JOURNAL, v. 39, n. 1, p. 189-201, . Web of Science Citations: 1. (14/00304-2)

CASONATTO, C.; SINHA, R. OSET. A NOTE ON THE MOND CONJECTURE AND CROSSCAP CONCATENATIONS. JOURNAL OF SINGULARITIES, v. 12, p. 19-26, . Web of Science Citations: 1. (10/01501-5)

NGUYEN, NHAN; VALETTE, GUILLAUME. WHITNEY STRATIFICATIONS AND THE CONTINUITY OF LOCAL LIPSCHITZ-KILLING CURVATURES. ANNALES DE L INSTITUT FOURIER, v. 68, n. 5, p. 2253-2276, . Web of Science Citations: 0. (16/14330-0)

AHMED, IMRAN; SOARES RUAS, MARIA APARECIDA. Determinacy of determinantal varieties. MANUSCRIPTA MATHEMATICA, v. 159, n. 1-2, p. 269-278, . Web of Science Citations: 0. (14/00304-2)

BRUCE, J. W.; TARI, F.. Frame and direction mappings for surfaces in R-3. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v. 149, n. 3, p. 795-830, . Web of Science Citations: 0. (14/00304-2)

LLIBRE, JAUME; OLIVEIRA, REGILENE D.; RODRIGUES, CAMILA AP B.. Limit cycles for two classes of control piecewise linear differential systems. SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES, . Web of Science Citations: 0. (17/20854-5, 14/00304-2)

MOCHIDA, D. K. H.; ROMERO-FUSTER, M. C.; RUAS, MARIA APARECIDA SOARES. Inflection points and nonsingular embeddings of surfaces in R-5. Rocky Mountain Journal of Mathematics, v. 33, n. 3, p. 995-1009, . (97/10735-3)

RUAS, MARIA APARECIDA SOARES; TOMAZELLA, JOÃO NIVALDO. Topological triviality of families of functions on analytic varieties. Nagoya Mathematical Journal, v. 175, p. 38-50, . (97/10735-3)

MARTINEZ-ALFARO, J.; MEZA-SARMIENTO, I. S.; OLIVEIRA, R. D. S.. Singular levels and topological invariants of Morse Bott integrable systems on surfaces. Journal of Differential Equations, v. 260, n. 1, p. 688-707, . Web of Science Citations: 2. (14/00304-2)

BENEDINI RIUL, P.; RUAS, M. A. S.; OSET SINHA, R.. THE GEOMETRY OF CORANK 1 SURFACES IN R-4. QUARTERLY JOURNAL OF MATHEMATICS, v. 70, n. 3, p. 767-795, . Web of Science Citations: 0. (14/00304-2)

EYRAL, CHRISTOPHE; SOARES RUAS, MARIA APARECIDA. On the Zariski multiplicity conjecture for weighted homogeneous and Newton nondegenerate line singularities. INTERNATIONAL JOURNAL OF MATHEMATICS, v. 30, n. 11, . Web of Science Citations: 0. (14/00304-2)

MEREU, ANA C.; OLIVEIRA, REGILENE; RODRIGUES, CAMILA A. B.. Limit cycles for a class of discontinuous piecewise generalized Kukles differential systems. NONLINEAR DYNAMICS, v. 93, n. 4, p. 2201-2212, . Web of Science Citations: 0. (14/00304-2, 12/18780-0)

FERNANDES, WILKER; OLIVEIRA, REGILENE; ROMANOVSKI, VALERY G.. Isochronicity of a Z(2)-equivariant quintic system. Journal of Mathematical Analysis and Applications, v. 467, n. 2, p. 874-892, . Web of Science Citations: 0. (14/00304-2)

ITIKAWA, JACKSON; LLIBRE, JAUME; MEREU, ANA CRISTINA; OLIVEIRA, REGILENE. LIMIT CYCLES IN UNIFORM ISOCHRONOUS CENTERS OF DISCONTINUOUS DIFFERENTIAL SYSTEMS WITH FOUR ZONES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 22, n. 9, p. 3259-3272, . Web of Science Citations: 1. (14/00304-2, 12/18780-0, 15/07612-7)

REEVE, GRAHAM MARK; TARI, FARID. MINKOWSKI SYMMETRY SETS OF PLANE CURVES. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 60, n. 2, p. 461-480, . Web of Science Citations: 0. (14/00304-2, 12/05326-9)

LLIBRE, JAUME; OLIVEIRA, REGILENE; RODRIGUES, CAMILA AP B.. On the periodic solutions of the Michelson continuous and discontinuous piecewise linear differential system. COMPUTATIONAL & APPLIED MATHEMATICS, v. 37, n. 2, p. 1550-1561, . Web of Science Citations: 0. (14/00304-2, 12/22000-0)

OSET SINHA, RAUL; TARI, FARID. ON THE FLAT GEOMETRY OF THE CUSPIDAL EDGE. OSAKA JOURNAL OF MATHEMATICS, v. 55, n. 3, p. 393-421, . Web of Science Citations: 3. (14/00304-2)

KERNER, DMITRY; PEDERSEN, HELGE MOLLER; RUAS, MARIA A. S.. Lipschitz normal embeddings in the space of matrices. MATHEMATISCHE ZEITSCHRIFT, v. 290, n. 1-2, p. 485-507, . Web of Science Citations: 2. (15/08026-4, 14/00304-2)

TRIVEDI, SAURABH. Cohomology of flat currents on definable pseudomanifolds. Journal of Mathematical Analysis and Applications, v. 468, n. 2, p. 1098-1107, . Web of Science Citations: 0. (15/12667-5)

HASEGAWA, MASARU; TARI, FARID. On Umbilic Points on Newly Born Surfaces. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 48, n. 4, p. 679-696, . Web of Science Citations: 0. (16/02701-4, 14/00304-2, 13/02543-1)

RUAS, M. A. S.; SILVA, O. N.. Whitney equisingularity of families of surfaces in C-3. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v. 166, n. 2, p. 353-369, . Web of Science Citations: 0. (14/00304-2)

ROMANOVSKI, VALERY G.; FERNANDES, WILKER; OLIVEIRA, REGILENE. Bi-center problem for some classes of Z(2)-equivariant systems. Journal of Computational and Applied Mathematics, v. 320, p. 61-75, . Web of Science Citations: 5. (14/00304-2)

KASEDOU, MASAKI; NABARRO, ANA CLAUDIA; SOARES RUAS, MARIA APARECIDA. SECOND ORDER GEOMETRY OF SPACELIKE SURFACES IN DE SITTER 5-SPACE. PUBLICACIONS MATEMATIQUES, v. 59, n. 2, p. 449-477, . Web of Science Citations: 0. (13/02794-4)

OLIVEIRA, REGILENE; VALLS, CLAUDIA. Chaotic Behavior of a Generalized Sprott E Differential System. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 26, n. 5, . Web of Science Citations: 0. (14/00304-2)

BARBOSA, G. F.; GRULHA, JR., N. G.; SAIA, M. J.. Minimal Whitney stratification and Euler obstruction of discriminants. Geometriae Dedicata, v. 186, n. 1, p. 173-180, . Web of Science Citations: 1. (14/00304-2, 13/11258-9, 15/16746-7)

CHACHAPOYAS SIESQUEN, NANCY CAROLINA. Euler obstruction of essentially isolated determinantal singularities. Topology and its Applications, v. 234, p. 166-177, . Web of Science Citations: 1. (11/20082-6, 10/09736-1)

LLIBRE, JAUME; OLIVEIRA, REGILENE; VALLS, CLAUDIA. Phase portraits for some symmetric Riccati cubic polynomial differential equations. Topology and its Applications, v. 234, p. 220-237, . Web of Science Citations: 0. (14/00304-2)

MENCINGER, MATEJ; FERCEC, BRIGITA; FERNANDES, WILKER; OLIVEIRA, REGILENE. Linearizability problem of persistent centers. Electronic Journal of Qualitative Theory of Differential Equations, n. 37, p. 1-27, . Web of Science Citations: 1. (14/00304-2)

SINHA, R. OSET; RUAS, M. A. S.; ATIQUE, R. WIK. ON THE SIMPLICITY OF MULTIGERMS. MATHEMATICA SCANDINAVICA, v. 119, n. 2, p. 197-222, . Web of Science Citations: 1. (13/02381-1, 08/54222-6)

ARTES, JOAN C.; OLIVEIRA, REGILENE D. S.; REZENDE, ALEX C.. Topological Classification of Quadratic Polynomial Differential Systems with a Finite Semi-Elemental Triple Saddle. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 26, n. 11, . Web of Science Citations: 0. (14/00304-2)

CASONATTO, C.; SINHA, R. OSET. A NOTE ON THE MOND CONJECTURE AND CROSSCAP CONCATENATIONS. JOURNAL OF SINGULARITIES, v. 12, p. 19-26, . Web of Science Citations: 1. (10/01501-5)

CALLEJAS-BEDREGAL, R.; SAIA, M. J.; TOMAZELLA, J. N.. EULER OBSTRUCTION AND POLAR MULTIPLICITIES OF IMAGES OF FINITE MORPHISMS ON ICIS. Proceedings of the American Mathematical Society, v. 140, n. 3, p. 855-863, . Web of Science Citations: 1. (10/03525-9, 08/54222-6)

DIAS, L. R. G.; RUAS, M. A. S.; TIBAR, M.. Regularity at infinity of real mappings and a Morse-Sard theorem. Journal of Topology, v. 5, n. 2, p. 323-340, . Web of Science Citations: 11. (08/54222-6, 08/10563-4)

DIAS, FABIO SCALCO. Projection of generic 1 and 2-parameter families of space curves. HOKKAIDO MATHEMATICAL JOURNAL, v. 44, n. 2, p. 221-250, . Web of Science Citations: 2. (11/01946-0)

CHEN, YING; DIAS, LUIS RENATO G.; TAKEUCHI, KIYOSHI; TIBAR, MIHAI. INVERTIBLE POLYNOMIAL MAPPINGS VIA NEWTON NON-DEGENERACY. ANNALES DE L INSTITUT FOURIER, v. 64, n. 5, p. 1807-1822, . Web of Science Citations: 0. (08/10563-4)

CHALLAPA, L. S.; RUAS, M. A. S.. INDEX OF AN IMPLICIT DIFFERENTIAL EQUATION. PUBLICACIONS MATEMATIQUES, v. 54, n. 1, p. 173-186, . Web of Science Citations: 0.

FERNANDES, ALEXANDRE; RUAS, MARIA. RIGIDITY OF BI-LIPSCHITZ EQUIVALENCE OF WEIGHTED HOMOGENEOUS FUNCTION-GERMS IN THE PLANE. Proceedings of the American Mathematical Society, v. 141, n. 4, p. 1125-1133, . Web of Science Citations: 0. (08/54222-6)

RUAS‚ M.A.S.; TOMAZELLA‚ J.N.. Topological triviality of families of functions on analytic varieties. Nagoya Mathematical Journal, v. 175, p. 39-50, . (97/10735-3)

DIAS, FABIO SCALCO; SINHA, RAUL OSET; SOARES RUAS, MARIA APARECIDA. A FORMULA RELATING INFLECTIONS, BITANGENCIES AND THE MILNOR NUMBER OF A PLANE CURVE. Proceedings of the American Mathematical Society, v. 142, n. 7, p. 2353-2368, . Web of Science Citations: 1. (10/01501-5, 11/01946-0, 08/54222-6)

OSET SINHA, R.; RUAS, M. A. S.; WIK ATIQUE, R.. Classifying codimension two multigerms. MATHEMATISCHE ZEITSCHRIFT, v. 278, n. 1-2, p. 547-573, . Web of Science Citations: 5. (10/01501-5, 08/54222-6)

ICHIKI, S.; NISHIMURA, T.; SINHA, R. OSET; RUAS, M. A. S.. Generalized distance-squared mappings of the plane into the plane. ADVANCES IN GEOMETRY, v. 16, n. 2, p. 189-198, . Web of Science Citations: 7. (13/02381-1)

OLIVEIRA, REGILENE; VALLS, CLAUDIA. Global dynamical aspects of a generalized Chen-Wang differential system. NONLINEAR DYNAMICS, v. 84, n. 3, p. 1497-1516, . Web of Science Citations: 0. (14/00304-2)

EYRAL, CHRISTOPHE; RUAS, MARIA APARECIDA SOARES. TOPOLOGICAL TRIVIALITY OF LINEAR DEFORMATIONS WITH CONSTANT LE NUMBERS. KODAI MATHEMATICAL JOURNAL, v. 39, n. 1, p. 189-201, . Web of Science Citations: 1. (14/00304-2)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

CHALLAPA, Lizandro Sanchez. Índice de equações diferenciais binárias. 2006. Tese (Doutorado) – Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

NABARRO, Ana Claudia. Equações Diferenciais Binárias e Geometria Diferencial. 1997. Dissertação (Mestrado) - Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

DIAS, Luis Renato Gonçalves. Regularity at infinity and global fibrations of real algebraic maps. 2013. Tese (Doutorado) – Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

ZUGLIANI, Giuliano Angelo. Fórmulas de Poincaré-Hopf e classes características de variedades singulares. 2008. Dissertação (Mestrado) - Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

PEREIRA, Miriam da Silva. Variedades determinantais e singularidades de matrizes. 2010. Tese (Doutorado) – Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

JÚNIOR, Nivaldo de Góes Grulha. Obstrução de Euler de aplicações analíticas. 2007. Tese (Doutorado) – Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

COSTA, João Carlos Ferreira. Equivalências de contato topológica e bi-Lipschitz de germes de aplicações diferenciáveis. 2005. Tese (Doutorado) – Instituto de Ciências Matemáticas e Computação de São Carlos. Universidade de São Paulo (USP). São Carlos.

MARTINS, Rodrigo. Singularidades das Superfícies Regradas em R3. 2004. Dissertação (Mestrado) - Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Paulo.

SIESQUÉN, Nancy Carolina Chachapoyas. Invariantes de variedades determinantais. 2014. Tese (Doutorado) – Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

JUNIOR, José Carlos de Souza. Os Duais de Hipersuperfícies Genéricas. 1999. Dissertação (Mestrado) - Instituto de Ciências Matemáticas e de Computação. Universidade de São Paulo (USP). São Carlos.

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: